Bulletin of the Belgian Mathematical Society - Simon Stevin

Some properties of the Biggs-Smith geometry

Hendrik Van Maldeghem and Valerie Ver Gucht

Full-text: Open access

Abstract

We settle two problems posed by the first author concerning the Biggs-Smith geometry. The first is to determine the generating rank, the second is to prove that this geometry possesses exactly eighteen ovoids.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 5 (2006), 919-924.

Dates
First available in Project Euclid: 10 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1136902626

Digital Object Identifier
doi:10.36045/bbms/1136902626

Mathematical Reviews number (MathSciNet)
MR2241354

Zentralblatt MATH identifier
1136.05016

Citation

Van Maldeghem, Hendrik; Ver Gucht, Valerie. Some properties of the Biggs-Smith geometry. Bull. Belg. Math. Soc. Simon Stevin 12 (2006), no. 5, 919--924. doi:10.36045/bbms/1136902626. https://projecteuclid.org/euclid.bbms/1136902626


Export citation